Universidad Complutense de Madrid
E-Prints Complutense

On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Hernández, J. and Rakotoson, Jean Michel Theresien (2011) On Very Weak Positive Solutions to Some Semilinear Elliptic Problems With Simultaneous Singular Nonlinear and Spatial Dependence Terms. Milan Journal of Mathematics, 79 (1). pp. 233-245. ISSN 1424-9286

[img]
Preview
PDF
266kB

Official URL: http://www.springerlink.com/content/r17l23wm637r5483/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We use recent results by Diaz and Rakotoson concerning very weak solutions to linear boundary value problems in order to improve previous work on existence and properties of weak positive solutions to a model example of semilinear singular elliptic problem.


Item Type:Article
Uncontrolled Keywords:Boundary-value problem; dirichlet problem; equations; existence; Nonlinear singular elliptic equations; positive very weak solutions
Subjects:Sciences > Mathematics > Differential equations
ID Code:15008
Deposited On:25 Apr 2012 08:41
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page